# SDR CA070404002

- Difficulty date: April 2, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 22,090 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: C2TP39ND
- Condition: Corroded
- Location: Horizontal Stab
- Component: Horizontal Stab, Dhav
- Component part number: C2TP1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAIN SPAR REPLACEMENT AFTER COMPLETION OF SB 2/47, A SINGLE NOSE RIB WAS FOUND TO BE HEAVILY CORRODED.  AIRCRAFT TT 22235.0. THE AIRCRAFT OPERATES ON FLOATS IN A CORROSIVE ENVIRONMENT.  PREVIOUS CORROSION TREATMENT WAS NOT IN EVIDENCE (TC NR 20070404002)
